# SDR CALA2013121693698

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 49,119 hours, 10,391 cycles
- Engine: Pwa PW4084
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Insulation
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOUND INSULATION ON ENG 1 HAS BIG HOLE.   INNER LAYER ABRAIDABLE MATERIAL ONLY, MISSING 1.5 INCH DIAMETER & 3 SQ INCH SECTION 05:30 O'CLOCK AT BLADE TIPS.  OK TO CONTINUE 500 HOURS OR 200 CYCLES BEFORE REPAIR IAW TASK 72-33-01-300-801-N00. CURRENT PTT 49119 & PTC 10391.
